D. Nogin - Publications

2008

Barg A., Nogin D., A Functional View of Upper Bounds on Codes, in: Y. Li, S. Zhang, S. Ling, H. Wang, C. Xing, H. Niederreiter (Eds.), Coding and Cryptology (Proc. 1st Int. Workshop, Wuyi Mountain, Fujian, China, June 1115, 2007), Series on Coding Theory and Cryptology, vol. 4, Singapore: World Sci., 2008, pp. 1524.

2006

Barg A., Nogin D., Spectral Approach to Linear Programming Bounds on Codes, Probl. Inf. Transm., 2006, vol. 42, no. 2 , pp. 7789.
Barg A., Nogin D., A Bound on Grassmannian Codes, J. Combin. Theory, Ser. A (J. Van Lint memorial issue), 2006, vol. 113, pp. 16291635.

2005

Barg A., Nogin D., Correction to: "Bounds on Packings of Spheres in the Grassmann Manifold" [IEEE Trans. Inform. Theory 48 (2002), no. 9, 24502454], IEEE Trans. Inform. Theory, 2005, vol. 51, no. 7, p. 2732.
Nogin D., Weight Functions and Generalized Weights of Linear Codes, Probl. Inf. Transm., 2005, vol. 41, no. 2, pp. 91104.

2003

Vleduts S., Nogin D., Tsfasman M., Algebraic Geometry Codes. Vol. 1: Basic Notions [in Russian]. Moscow: MCCME, 2003. 504 pp.

2002

Barg A., Nogin D., Bounds on Packings of Spheres in the Grassmann Manifolds, IEEE Trans. Inform. Theory, 2002, vol. 48, no. 3, pp. 24502454.

1999

Nogin D., Generalized Hamming Weight as a Weight Function, INRIA Research Report, no. 3762, September 1999.
Nogin D., Higher Weights of Anticodes and the Generalized Griesmer Bound, Finite Fields Appl., 1999, vol. 5, no. 4, pp. 409423.

1998

Nogin D., Weight/Multiplicity Duality, in: Proc. ACCT-6, Pskov, Russia, 1998, pp. 195198.
Karpov B.V., Nogin D., Three-Block Exceptional Collections over Del Pezzo Surfaces, Izv. Math., 1998, vol. 62, no. 3, pp. 429463.

1997

Nogin D., Spectrum of Codes Associated with the Grassmannian G(3,6), Probl. Inf. Transm., 1997, vol. 33, no. 2, pp. 114123.

1996

Nogin D., Codes Associated to Grassmannians, in: Arithmetic, Geometry and Coding Theory, Berlin: de Gruyter, 1996, pp. 145154.

1994

Nogin D., Helices on Some Fano Threefolds: Constructivity of Semiorthogonal Bases of K_0, Ann. ENS, Ser. 4, 1994, vol. 27, no. 2, pp. 129172.

1993

Nogin D., Generalized Hamming Weights of Codes on Multi-Dimensional Quadrics, Probl. Inf. Transm., 1993, vol. 29, no. 3, pp. 217226.

1991

Nogin D., Notes on Exceptional Vector Bundles and Helices, in: Algebraic Geometry, S. Bloch, I. Dolgachev, and W. Fulton (Eds.), Lect. Notes Math., vol. 1479, New York: Springer, 1991, pp. 181195.

1990

Kvichansky A.V., Nogin D., Exceptional Collections on Ruled Surfaces, in: Helices and Vector Bundles, A.N. Rudakov et al (Eds.), London Math. Soc. Lecture Note Ser. 148, Cambridge: Cambridge Univ. Press, 1990, pp. 97104.
Nogin D., Exceptional Bundles of Small Rank on P_1 imes P_1, in: Helices and Vector Bundles, A.N. Rudakov et al (Eds.), London Math. Soc. Lecture Note Ser. 148, Cambridge: Cambridge Univ. Press, 1990, pp. 3338.
Nogin D., Zube S., Computing Invariants of Exceptional Bundles on a Quadric, in: Helices and Vector Bundles, A.N. Rudakov et al (Eds.), London Math. Soc. Lecture Note Ser. 148, Cambridge: Cambridge Univ. Press, 1990, pp. 2332.
Nogin D., Helices of Period Four and Markov-type Equations, Math. USSR Izv., 1991, vol. 37, no. 1, pp. 209226.